# SDR CA050526003

- Difficulty date: May 23, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 17,122 hours
- Engine: Pwa PT6A28
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: 501600036
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE INSPECTION A CRACK WAS NOTICED ON THE LT INBOARD FLAP ACTUATOR ATTACHMENT BRACKET, BRACKET WAS REMOVED AND A TOTAL OF 4 CRACKS WERE FOUND ON THE BRACKET SURROUNDING THE UPPER BOLTHOLE. THE FLAP WAS ALSO CRACKED UNDER THE FORWARD END OF THE BRACKET. THE FLAP WAS REPAIRED, THE BRACKET REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
